English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Model Reduction by Iterative Error System Approximation

Antoulas, A. C., Benner, P., & Feng, L. (2018). Model Reduction by Iterative Error System Approximation. Mathematical and Computer Modelling of Dynamical Systems, 24(2), 103-118. doi:10.1080/13873954.2018.1427116.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0000-2C71-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0002-740D-E
Genre: Journal Article

Files

show Files
hide Files
:
antoulas_2506841.pdf (Publisher version), 3MB
Name:
antoulas_2506841.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2018 The Author(s). Published by Informa UK Limited, trading as Taylor & Francis Group. This is an Open Access article distributed under the terms of the Creative Commons Attribution-NonCommercial-NoDerivatives License (http://creativecommons.org/licenses/by-nc-nd/4.0/), which permits non-commercial re-use, distribution, and reproduction in any medium, provided the original work is properly cited, and is not altered, transformed, or built upon in any way.

Locators

show

Creators

show
hide
 Creators:
Antoulas, Athanasios C.1, 2, 3, Author              
Benner, Peter4, 5, Author              
Feng, Lihong4, 5, Author              
Affiliations:
1Max Planck Fellow Group for Data-Driven System Reduction and Identification, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_2453691              
2Rice University, Houston, TX, USA, ou_persistent22              
3Jacobs University, Bremen, Germany, ou_persistent22              
4Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
5Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              

Content

show

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1080/13873954.2018.1427116
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematical and Computer Modelling of Dynamical Systems
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 24 (2) Sequence Number: - Start / End Page: 103 - 118 Identifier: -